RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 1, Pages 100–111 (Mi tmf3707)  

Thermodynamic limit for many-temperature mixtures of classical neutral particles

S. S. Vallander


Abstract: The existence of a thermodynamic limit (Van Hove's theorem) is proved for classical systems of neutral particles under more general assumptions than hitherto adopted. Namely, manytemperature systems, i.e., systems in which there are restrictions on the exchange of energy between certain degrees of freedom (say translational and vibrational) are considered. In addition, the conditions on the interaction potential under which the theorem proved is true and discussed. In particular, it is shown that the thermodynamic limit in the configuration microeanonical ensemble exists without the assumption of stability of the interaction. All the proofs are given for mixtures of partices of several species.

Full text: PDF file (1336 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:1, 694–703

Bibliographic databases:

Received: 24.04.1973

Citation: S. S. Vallander, “Thermodynamic limit for many-temperature mixtures of classical neutral particles”, TMF, 20:1 (1974), 100–111; Theoret. and Math. Phys., 20:1 (1974), 694–703

Citation in format AMSBIB
\Bibitem{Val74}
\by S.~S.~Vallander
\paper Thermodynamic limit for many-temperature mixtures of classical neutral particles
\jour TMF
\yr 1974
\vol 20
\issue 1
\pages 100--111
\mathnet{http://mi.mathnet.ru/tmf3707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468949}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 1
\pages 694--703
\crossref{https://doi.org/10.1007/BF01038761}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3707
  • http://mi.mathnet.ru/eng/tmf/v20/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:195
    Full text:73
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021